# SDR QXEA9901681

- Difficulty date: September 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - LIGHT BULBS INOPERATIVE AT FLIGHT ATTENDANT'S EMERGENCY LIGHT SWITCH.  RESEATED CONNECTOR FOR FLIGHT ATTENDANT'S EMERGENCY LIGHT SWITCH.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
